Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutative perfect $ {\rm QF}-1$ rings


Author: Hiroyuki Tachikawa
Journal: Proc. Amer. Math. Soc. 68 (1978), 261-264
MSC: Primary 16A36
DOI: https://doi.org/10.1090/S0002-9939-1978-0472903-1
MathSciNet review: 0472903
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If R is a commutative artinian ring, then it is known that every finitely generated faithful R-module is balanced (i.e. has the double centralizer property) if and only if R is a quasi-Frobenius ring. In this note, constructing new nonbalanced modules we prove that the assumption on R to be artinian can be replaced by the weaker condition that R is perfect.


References [Enhancements On Off] (What's this?)

  • [1] V. P. Camillo, Balanced rings and a problem of Thrall, Trans. Amer. Math. Soc. 149 (1970), 143-153. MR 41 #5417. MR 0260794 (41:5417)
  • [2] -, A property of QF-1 rings (preprint).
  • [3] S. E. Dickson and K. R. Fuller, Commutative QF-1 artinian rings are QF, Proc. Amer. Math. Soc. 24 (1970), 667-670. MR 40 #5646. MR 0252426 (40:5646)
  • [4] D. R. Floyd, On QF-1 algebras, Pacific J. Math. 27 (1968), 81-94. MR 38 #3300. MR 0234988 (38:3300)
  • [5] N. Jacobson, Structure of rings, revised, Amer. Math. Soc. Colloq. Publ., no. 37, Amer. Math. Soc., Providence, R.I., 1964. MR 18, 373. MR 0222106 (36:5158)
  • [6] B. L. Osofsky, A generalization of quasi-Frobenius rings, J. Algebra 4 (1966), 373-387. MR 34 #4305; erratum, 36 #6443. MR 0204463 (34:4305)
  • [7] C. M. Ringel, Commutative QF-1 rings, Proc. Amer. Math. Soc. 42 (1974), 365-368. MR 49 #9022. MR 0344283 (49:9022)
  • [8] H. H. Storrer, Epimorphismen von Kommutativen Ringen, Comment. Math. Helv. 43 (1968), 378-401. MR 39 #4137. MR 0242810 (39:4137)
  • [9] -, Epimorphic extensions of noncommutative rings, Comment. Math. Helv. 48 (1973), 72-86. MR 48 #342. MR 0321977 (48:342)
  • [10] R. M. Thrall, Some generalizations of quasi-Frobenius algebras, Trans. Amer. Math. Soc. 64 (1948), 173-183. MR 10, 98. MR 0026048 (10:98c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36

Retrieve articles in all journals with MSC: 16A36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0472903-1
Keywords: QF-1 ring, quasi-Frobenius ring, perfect ring, injective cogenerator, balanced module
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society